Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 294, NWS Birmingham, AL

June 11, 2008Chambers County, Lee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 11, 2008, 3:57 PM CDT for Chambers County, Lee County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 3:57 PM CDT (20:57 UTC)
Expired
Jun 11, 2008, 4:27 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chambers County, AL, Lee County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1118 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 112057
SVRBMX
ALC017-081-112145-
/O.NEW.KBMX.SV.W.0294.080611T2057Z-080611T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VALLEY...LANETT...LAFAYETTE...
  EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF OPELIKA...

* UNTIL 445 PM CDT

* AT 357 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM DENSON TO BEANS MILL...OR ALONG A LINE
  EXTENDING FROM LAFAYETTE TO 9 MILES EAST OF OPELIKA...AND MOVING
  WEST AT 11 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CHAMBERS COUNTY LAKE BY 410 PM CDT...
  BUFFALO BY 415 PM CDT...
  LAFAYETTE BY 420 PM CDT...
  BEAUREGARD BY 425 PM CDT...
  OPELIKA BY 440 PM CDT...

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN VALLEY WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
      3287 8516 3283 8516 3278 8511 3275 8512
      3267 8507 3259 8505
TIME...MOT...LOC 2057Z 104DEG 10KT 3295 8536 3265 8524

$$

27
3 follow-up statements
000 
WWUS54 KBMX 112108
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT WED JUN 11 2008

ALC017-081-112145-
/O.CON.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
407 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CHAMBERS AND EASTERN LEE COUNTIES...

AT 405 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KELLAM HILL TO CUSSETA TO BLEECKER...OR
ALONG A LINE EXTENDING FROM LAFAYETTE TO 8 MILES SOUTHWEST OF VALLEY
TO 7 MILES NORTHWEST OF SMITHS...MOVING SOUTHWEST AT 7 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BUFFALO BY 415 PM CDT...
  CHAMBERS COUNTY LAKE BY 425 PM CDT...
  LAFAYETTE BY 430 PM CDT...
  MOUNT JEFFERSON...OPELIKA AND 6 MILES NORTHEAST OF BEAUREGARD BY
  445 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
      3287 8516 3283 8516 3278 8511 3275 8512
      3267 8507 3259 8505
TIME...MOT...LOC 2107Z 051DEG 6KT 3290 8534 3277 8530
          3259 8519

$$

03
000 
WWUS54 KBMX 112118
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT WED JUN 11 2008

ALC017-081-112145-
/O.CON.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
418 PM CDT WED JUN 11 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CHAMBERS AND EASTERN LEE COUNTIES...

AT 413 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KELLAM HILL TO CUSSETA TO BLEECKER...OR
ALONG A LINE EXTENDING FROM LAFAYETTE TO 8 MILES NORTHEAST OF OPELIKA
TO 8 MILES NORTHWEST OF SMITHS...MOVING SOUTHWEST AT 7 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CHAMBERS COUNTY LAKE BY 425 PM CDT...
  LAFAYETTE BY 430 PM CDT...
  MOUNT JEFFERSON...OPELIKA AND 6 MILES NORTHEAST OF BEAUREGARD BY
  445 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
      3287 8516 3283 8516 3278 8511 3275 8512
      3267 8507 3259 8505
TIME...MOT...LOC 2118Z 051DEG 6KT 3289 8536 3275 8531
          3258 8521

$$

03
000 
WWUS54 KBMX 112127
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT WED JUN 11 2008

ALC017-081-112137-
/O.CAN.KBMX.SV.W.0294.000000T0000Z-080611T2145Z/
LEE AL-CHAMBERS AL-
427 PM CDT WED JUN 11 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMBERS AND
EASTERN LEE COUNTIES IS CANCELLED...

THE STRONG THUNDERSTORMS HAVE WEAKENED WITHIN THE WARNING AREA.

LAT...LON 3252 8539 3295 8547 3297 8521 3288 8518
      3287 8516 3283 8516 3278 8511 3275 8512
      3267 8507 3259 8505
TIME...MOT...LOC 2127Z 051DEG 6KT 3288 8537 3275 8533
          3257 8522

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 14 minutes earlier.

Area forecast discussion, Jun 11, 3:43 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
343 PM CDT WED JUN 11 2008

.SHORT TERM...TONIGHT AND TOMORROW.

MUCH OF THE AFTERNOON SHOWER AND THUNDERSTORM DEVELOPMENT WILL
DIMINISH AFTER SUNSET. HOWEVER...WITH MULTIPLE OUTFLOW
BOUNDARIES...ISOLATED ACTIVITY WILL LIKELY LINGER INTO THE OVERNIGHT
PERIOD. A SIMILAR SETUP IS EXPECTED TOMORROW AS LOW LEVEL FLOW
CONTINUES TO BRING MOIST AIR INTO THE AREA. THE BETTER CHANCES FOR
DEVELOPMENT WILL BE IN THE SOUTHEAST PORTION OF THE FORECAST
AREA...ALTHOUGH ANY LOCATION COULD POSSIBLY SEE RAIN.

CLOUD COVER IS EXPECTED TO HANG AROUND TONIGHT...KEEPING
TEMPERATURES GENERALLY UP IN THE LOW 70S. TOMORROW...HIGHS IN THE
LOW/MID 90S ARE EXPECTED AGAIN.

14

.LONG TERM...FRIDAY THROUGH WEDNESDAY...

THE THOUGHTS REMAIN THE SAME FOR THE EXTENDED PACKAGE THIS
AFTERNOON. MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE ECMWF
POINTING TOWARD A MORE CLIMATOLOGICALLY FAVORED MEAN FLOW THAN THE
SLIGHTLY MORE AMPLIFIED GFS. WILL GENERALLY TAKE A MIXED APPROACH
COMBINED WITH PREVIOUS FORECAST. THESE MODELS INDICATE A CHANGE IN
THE UPPER LEVEL PATTERN WE HAVE BEEN EXPERIENCING THE PAST SEVERAL
DAYS. THE UPPER RIDGE CELL RECENTERS ITSELF OVER THE DESERT
SOUTHWEST AS A TROUGH DIGS OVER THE EASTERN CONUS BY MONDAY
AFTERNOON. THE GENERALLY WEAK FLOW ALOFT WILL TRANSITION TO A
NORTHWEST FLOW.

HIGH MEAN RELATIVE HUMIDITY AND PRECIP WATER VALUES AROUND 2 INCHES
STILL ADVERTISED FOR FRIDAY AND SATURDAY. AT THIS TIME...LOOKS LIKE A
FEW STORMS WILL BE EFFICIENT RAIN PRODUCERS AS ATMOSPHERE IS
NEARLY SATURATED. COLD FRONT APPROACHES FROM THE NORTHWEST OF
SATURDAY. AT THIS TIME...FEEL POPS WILL BE HIGHEST WITH THE ADDED
CONVERGENCE FROM THE FRONT AND ASSOCIATED TROUGH ALOFT ENHANCING
LIFT. BUT STILL EXPECTED SCATTERED TO NUMEROUS ACTIVITY EACH DAY.
WILL KEEP HIGHER POPS OVERNIGHT THAN PREVIOUS FEW DAYS DUE TO HIGH
MOISTURE AND BOUNDARIES AIDING LIFT.

AS PATTERN TRANSITIONS...DRIER AIR WILL BEGIN FILTERING INTO
CENTRAL ALABAMA. I DO THINK THIS WILL EVENTUALLY OCCUR BUT I JUST
SLOWED IT DOWN JUST A BIT COMPARED TO THE GFS SOLUTION. SO FOR MONDAY
THROUGH WEDNESDAY...KEPT THINGS DRY WITH NEAR SEASONAL READINGS.

75/LINHARES

&&

.AVIATION...18Z TAF DISCUSSION.

ISOLATED TO SCATTERED CONVECTION WILL BE POSSIBLE AT ALL AVIATION TAF
SITES THROUGH THE EARLY EVENING. SOME STRONG STORMS ARE ANTICIPATED
SO A SUDDEN WIND SHEAR CHANGE AND HAIL IS EXPECTED IN THE NEAR-STORM
ENVIRONMENT.  MUCH OF THE STRONGER CONVECTION SHOULD BE ENDING
SEVERAL HOURS AFTER SUNSET...HOWEVER SOME SHOWERS AND ISOLATED
THUNDER COULD PERSIST THROUGH THE OVERNIGHT. FOG DEVELOPMENT IS
POSSIBLE AT LOCATIONS THAT RECEIVE HIGHER RAINFALL. DID NOT INCLUDE
LOWER VISIBILITIES IN THIS ISSUANCE.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     66  89  69  89  69 /  30  30  20  50  40
ANNISTON    69  89  68  87  69 /  30  40  30  50  40
BIRMINGHAM  71  89  72  87  71 /  20  30  20  50  40
TUSCALOOSA  72  91  70  89  71 /  20  30  20  50  40
CALERA      70  89  70  87  70 /  20  30  20  50  40
AUBURN      70  89  70  86  68 /  30  40  30  50  40
MONTGOMERY  71  89  70  88  71 /  30  40  30  50  40
TROY        69  89  68  88  70 /  30  40  30  50  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

14/75/14
Hazardous weather outlook, Jun 11, 5:30 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CDT WED JUN 11 2008

ALZ011>015-017>050-121030-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
530 AM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL ALABAMA
BETWEEN NOON AND 9 PM. A MAJORITY OF THE ACTIVITY WILL DEVELOP
DURING AND JUST AFTER THE MAXIMUM AFTERNOON HEATING ALONG A SLOW
MOVING SURFACE BOUNDARY. STRONG WINDS UP TO 45 MPH AND HAIL ARE THE
MAIN THREATS WITH THESE STORMS.

WET MICROBURST POTENTIAL:
BIRMINGHAM...MODERATE.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED
AT THIS TIME.

In the hours before

Local storm report, Jun 11, 10:11 AM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     5 ENE COLUMBIANA        33.20N 86.52W
06/10/2008                   SHELBY             AL   PUBLIC

            A FEW TREES WERE BLOWN DOWN NEAR LAY LAKE.

&&

LINHARES
Special weather statement, Jun 11, 2:28 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 PM CDT WED JUN 11 2008

ALZ037-038-047-112015-
CHAMBERS-LEE-TALLAPOOSA-
228 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR CHAMBERS...LEE AND TALLAPOOSA
COUNTIES UNTIL 315 PM CDT...

AT 228 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR CAMP HILL. THIS STORM WAS NEARLY STATIONARY.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CAMP HILL.
  DADEVILLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

27
Special weather statement, Jun 11, 2:55 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT WED JUN 11 2008

ALZ037-038-112030-
CHAMBERS-TALLAPOOSA-
255 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES
UNTIL 330 PM CDT...

AT 253 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR WEST CHAMBERS...OR 8 MILES EAST OF CAMP HILL...
MOVING NORTHWEST AT 6 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WEST CHAMBERS.
  RIDGE GROVE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

HA
Special weather statement, Jun 11, 2:59 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT WED JUN 11 2008

ALZ036-043-112030-
COOSA-ELMORE-
259 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR COOSA AND ELMORE COUNTIES UNTIL 330
PM CDT...

AT 257 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR EQUALITY...MOVING NORTHWEST AT 15 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CENTRAL.
  EQUALITY.
  SPEED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

HA
Local storm report, Jun 11, 3:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     VALLEY                  32.82N 85.18W
06/11/2008                   CHAMBERS           AL   EMERGENCY MNGR

            TREES DOWN

&&

JSTEFKOV
Special weather statement, Jun 11, 3:57 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT WED JUN 11 2008

ALZ036-112130-
COOSA-
357 PM CDT WED JUN 11 2008

...SIGNIFICANT WEATHER ALERT FOR COOSA COUNTY UNTIL 430 PM CDT...

AT 352 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR COTTAGE GROVE...OR 6 MILES NORTH OF EQUALITY...
MOVING NORTHWEST AT 13 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  COTTAGE GROVE.
  PENTONVILLE.
  HISSOP.
  CREWSVILLE.
  BENTLEYVILLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:10 PM CDTSevere Thunderstorm WarningBMXChambers, Lee50 min
Jun 11, 3:21 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery24 min
Jun 11, 4:40 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell35 min
Jun 11, 5:23 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Montgomery37 min
Jun 11, 5:24 PM CDTSevere Thunderstorm WarningBMXMontgomery36 min
Jun 11, 5:33 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore27 min
Jun 11, 5:41 PM CDTSevere Thunderstorm WarningBMXCleburne34 min
Jun 11, 5:42 PM CDTFlash Flood WarningBMXTuscaloosa93 min
Jun 11, 5:45 PM CDTSevere Thunderstorm WarningBMXJefferson30 min
Jun 11, 5:51 PM CDTSevere Thunderstorm WarningBMXAutauga39 min
Jun 11, 5:55 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa35 min
Jun 11, 5:58 PM CDTSevere Thunderstorm WarningBMXBlount37 min
Jun 11, 6:13 PM CDTSevere Thunderstorm WarningBMXJefferson32 min
Jun 11, 6:16 PM CDTSevere Thunderstorm WarningBMXHale29 min
Jun 11, 6:27 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby48 min
Jun 11, 6:49 PM CDTSevere Thunderstorm WarningBMXCherokee56 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.